advertisement
Question
Posted by: Sherry | 2008/01/08

Medication to resume periods

Hi doc

I had a zoladex injection 7 months ago and I still haven't had a period yet. My gynae put me onto to estrofem 2 mg once a day for 21 days followed by provera 5 mg twice a day for 5 days. She said that this would force my periods to restart. Is this correct and how long after stopping the provera should I get my period ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

This is correct. Your period should start within a week of stopping the Provera.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement